# SDR CALA9800471

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14347
- Make and model: Boeing 7373T0
- Aircraft serial: 23585
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Lines
- Condition: Loose
- Location: Right
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B, G

## Discrepancy

CABIN PRESSURE WAS LOST WHILE EN ROUTE FROM IAH TO CZM.  THE RIGHT PACK OUTPUT WENT TO ZERO.  AN EMERGENCY DESCENT WAS PERFORMED AND THE O2 MASKS WERE DEPLOYED.  THE AIRCRAFT LANDED AT CZM WITHOUT FURTHER EVENT.  MAINTENANCE FOUND HIGH BLEED REGULATOR LINES LOOSE.  THE LINES WERE REPOSITIONED AND TIGHTENED AND OPERATIONAL CHECKS WERE GOOD.  IN ADDITION, THE O2 GENERATORS WERE REMOVED AND REPLACED.  THE O2 MASKS WERE REPACKED AND LATCH SYSTEMS CHECKED IAW MM 35-22-11.
